Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Related review: Bull. Amer. Math. Soc., Volume 10, Number 10 (1904), 512--514
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Karl Doehlemann
Title: Geometrische Transformationen. Zweiter Teil: die quadratischen und höheren birationalen Punkttransformationen
Additional book information: Leipzig, Göschen (Sammlung Schubert, XXVIII), 1908. viii + 328 pages and 59 figures.

Review Information:

Reviewer: Virgil Snyder
Journal: Bull. Amer. Math. Soc. 17 (1911), 249-253
American Mathematical Society